Characterizations of BMO by Ap weights and p-convexity

Research output: Contribution to journalArticlespeer-review

17 Citations (Scopus)


We show that the Lebesgue spaces for defining BMO can be replaced by p-convex rearrangement-invariant quasi-Banach function spaces associated with Ap-weighted measures. Copyright © 2011 Hiroshima University, Department of Mathematics. The article is available online at
Original languageEnglish
Pages (from-to)153-165
JournalHiroshima Mathematical Journal
Issue number2
Publication statusPublished - Jul 2011


Ho, K.-P. (2011). Characterizations of BMO by Ap weights and p-convexity. Hiroshima Mathematical Journal, 41 (2), 153-165.


  • Bounded Mean Oscillation
  • Ap-weight
  • p-convexity
  • Rearrangement-invariant quasi-Banach function spaces

Fingerprint Dive into the research topics of 'Characterizations of BMO by Ap weights and p-convexity'. Together they form a unique fingerprint.